# SDR AALA202407293584

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 74,563 hours, 28,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2685
- Condition: No Test
- Location: Zone 800
- Part time: 74,563 hours, 28,690 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DO NOT PASS OPERATIONAL TEST DOOR DAMPER DAMPING FUNCTION AT PASSENGER CREW DOOR 842. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ON PASSENGER CREW DOOR 842
